# SDR MASA20210915427

- Difficulty date: August 17, 2021
- Submitted: September 15, 2021
- Operation: Air carrier
- Aircraft: N957LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15377
- Aircraft time: 13,686 hours, 10,384 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: NUMBERSH69037555
- Condition: Corroded
- Location: Bs 785-847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON SIDE SEAT RAIL FROM FS785.15 TO FS847.00 ON STGR 15LH AND STGR 15RH.  NEW SIDE SE AT RAIL FROM FS785.15 TO FS847.00 ON STGR 15LH AND STGR 15RH WERE INSTALLED PER CRJ-900 AMM 53-00-49-400-801 (CONFIG A12)
